# SDR DL73K010965

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 50,118 hours, 38,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Part number: 6545808172
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FS 294.5 FLOOR BEAM IN THE UPPER   CAP SIMILIAR TO THAT FOUND IN S/B 737-53-1090.  A SECTION OFTHE UPPER CAP WAS REPLACED PER ERA 397624-14AD AT HMV.
